# SDR FDEA202402210207

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N160FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63098
- Aircraft time: 9,792 hours, 4,624 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 6 Slat
- Part time: 9,792 hours, 4,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT NO. 6 EXTERNAL UPPER SURFACE WITH SEVERAL HAIL DAMAGE (DENTS) LH WING SLAT NO. 6 EXTERNAL UPPER SURFACE WAS REPAIRED IAW B767 SRM 57-43-02-2R REP 1   PAG 1-2 AND SRM 51-70-10-2R REP 4 FIG 201 SHEET 1. REV 88 DEC 15/2023
